Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Amicable numbers and their distribution

Authors: Paul Bratley, Fred Lunnon and John McKay
Journal: Math. Comp. 24 (1970), 431-432
MSC: Primary 10.03
MathSciNet review: 0271005
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: All the amicable pairs whose smaller member is less than $ {10^8}$ are now known. Using this data a conjecture is made about the distribution of amicable pairs. A result on "crowds" (sociable numbers of order 3) is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Keywords: Amicable numbers, sociable numbers, aliquot series
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society